Acta Physica Sinica
Citation Search Quick Search
2012, Vol. 61(2): 20203-020203    DOI: 10.7498/aps.61.020203
Variational iteration solution method of soliton for a class of nonlinear disturbed Burgers equation
Wu Qin-Kuan
Dept. of Basic Courses, Nanjing Institute of Technology, Nanjing 211167, China
Received 2011-04-02  Revised 2011-04-30
Supporting info
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: